# SDR MASA2016031912831

- Difficulty date: March 19, 2016
- Submitted: March 20, 2016
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 27,411 hours, 22,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR FLOOR LEVEL EXIT SIGN 2 BULBS INOPERATIVE.
